Alert archive / Ohio / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 9, NWS Wilmington, OH

April 8, 20157 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 8, 2015, 10:41 AM EDT for 7 counties in Ohio. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2015, 10:41 AM EDT (14:41 UTC)
Expired
Apr 8, 2015, 11:15 AM EDT
In force
34 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Brown County, OH, Butler County, OH, Clermont County, OH, Clinton County, OH, Hamilton County, OH, Highland County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 22 km from the middle of the area, began a volume at 14:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 10:55 AM EDTTSTM WND DMGBlue Ash, OHLARGE TREE BRANCH DOWN WITH DAMAGE TO A GREENHOUSE. SENT VIA BROADCAST MEDIA REPORT.
Apr 8, 11:06 AM EDTTSTM WND DMG2 Sw Cuba, OHROOF OVER PORCH AND PART OF MAIN ROOF TORN OFF HOUSE. BARN DOOR ALSO BLOWN IN. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 10:34 AM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.7 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 487 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
487 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
711 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

066 
WUUS51 KILN 081441
SVRILN
OHC015-017-025-027-061-071-165-081515-
/O.NEW.KILN.SV.W.0009.150408T1441Z-150408T1515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1041 AM EDT WED APR 8 2015

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HIGHLAND COUNTY IN SOUTHWEST OHIO...
  NORTHERN CLERMONT COUNTY IN SOUTHWEST OHIO...
  SOUTHERN WARREN COUNTY IN SOUTHWEST OHIO...
  NORTHEASTERN HAMILTON COUNTY IN SOUTHWEST OHIO...
  SOUTHERN CLINTON COUNTY IN SOUTHWEST OHIO...
  SOUTHEASTERN BUTLER COUNTY IN SOUTHWEST OHIO...
  NORTHWESTERN BROWN COUNTY IN SOUTHWEST OHIO...

* UNTIL 1115 AM EDT.

* AT 1040 AM EDT...RADAR INDICATED SEVERE THUNDERSTORMS LOCATED ALONG
  A LINE EXTENDING FROM HAGEMAN TO GLENDALE TO MONFORT HEIGHTS...
  MOVING EAST AT 55 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...
  PENNY SIZE HAIL...

* LOCATIONS IMPACTED INCLUDE...
  KINGS ISLAND...
  READING...
  BLUE ASH...
  NORWOOD...
  LOVELAND...
  MADEIRA...
  MORROW...
  MILFORD...
  BLANCHESTER...
  LYNCHBURG...
  NEW VIENNA...
  LEESBURG...

IN ADDITION...EVENDALE...ARLINGTON HEIGHTS...ST. BERNARD...
SOCIALVILLE...KINGS MILLS...GOLF MANOR...DILLONVALE AND SOUTH LEBANON
ARE NEAR THE PATH OF THESE SEVERE THUNDERSTORMS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 BETWEEN MILE MARKERS 8 AND 33...
I-75 BETWEEN MILE MARKERS 7 AND 28...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3934 8341 3919 8358 3902 8384 3919 8467
      3929 8453 3943 8436
TIME...MOT...LOC 1441Z 279DEG 53KT 3940 8427 3927 8443
          3917 8457

HAIL...0.75IN
WIND...60MPH

$$

BINAU
1 follow-up statement
755 
WWUS51 KILN 081501
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1101 AM EDT WED APR 8 2015

OHC017-081511-
/O.CAN.KILN.SV.W.0009.000000T0000Z-150408T1515Z/
BUTLER OH-
1101 AM EDT WED APR 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUTLER COUNTY HAS
BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3925 8428 3939 8410 3934 8341 3919 8358
      3902 8384 3915 8445
TIME...MOT...LOC 1501Z 279DEG 53KT 3935 8389 3922 8405
          3912 8420

$$

OHC015-025-027-061-071-165-081515-
/O.CON.KILN.SV.W.0009.000000T0000Z-150408T1515Z/
BROWN OH-CLINTON OH-HAMILTON OH-WARREN OH-CLERMONT OH-HIGHLAND OH-
1101 AM EDT WED APR 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM EDT
FOR HIGHLAND...NORTHERN CLERMONT...SOUTHEASTERN WARREN...EASTERN
HAMILTON...SOUTHERN CLINTON AND NORTHWESTERN BROWN COUNTIES...

AT 1059 AM EDT...RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM MIDLAND TO EDENTON TO
PERINTOWN...MOVING EAST AT 60 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
PENNY SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
LYNCHBURG...NEW VIENNA...LEESBURG AND HILLSBORO.

IN ADDITION...CUBA...WESTBORO...MORRISVILLE...MARTINSVILLE...LAKE
LORELEI...FAYETTEVILLE...ST. MARTIN AND CHASETOWN ARE NEAR THE PATH
OF THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3925 8428 3939 8410 3934 8341 3919 8358
      3902 8384 3915 8445
TIME...MOT...LOC 1501Z 279DEG 53KT 3935 8389 3922 8405
          3912 8420

HAIL...0.75IN
WIND...60MPH

$$

BINAU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 6:51 AM EDT, 3 hours 50 minutes earlier.

Area forecast discussion, Apr 8, 6:51 AM EDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
651 AM EDT WED APR 8 2015

.SYNOPSIS...
A FRONTAL BOUNDARY NEAR THE AREA WILL KEEP CHANCES FOR SHOWERS IN
AND THUNDERSTORMS IN THE FORECAST THROUGH FRIDAY MORNING. AFTER A
COLD FRONT MOVES THROUGH FRIDAY MORNING HIGH PRESSURE WILL WORK
INTO THE REGION FOR THE START OF THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AREAS OF FOG AND PATCHY DENSE FOG HAVE DEVELOPED ACROSS A LARGE
PORTION OF THE FA THIS MORNING. EXPECT THE FOG TO LINGER LONGER
ACROSS NORTHERN PORTIONS OF THE FA NEAR AND NORTH OF A FRONTAL
BOUNDARY. AS THE FRONTAL BOUNDARY PUSHES NORTH AND ADDITIONAL
CLOUDS MOVE INTO THE AREA...GRADUALLY EXPECT VISIBILITIES TO IMPROVE
ACROSS THE FA.

A FEW SHOWERS HAVE DEVELOPED ACROSS NORTHERN PORTIONS OF THE FA
NORTH OF THE FRONTAL BOUNDARY. ADDITIONAL SHOWERS AND
THUNDERSTORMS HAVE DEVELOPED FURTHER WEST ACROSS ILLINOIS. EXPECT
THESE THUNDERSTORMS TO WORK INTO THE FA BY MID TO LATE MORNING.
INCREASED PRECIPITATION CHANCES TO ACCOUNT FOR THIS. EXPECT THE
GREATEST COVERAGE IN THUNDERSTORMS ALONG AND SOUTH OF THE OHIO
RIVER. DUE TO THIS THERE IS A SLIGHT RISK OF EXCESSIVE RAINFALL
ACROSS PRIMARILY SOUTHERN PORTIONS OF THE FA. IN ADDITION...THERE
IS ALSO THE POTENTIAL THAT SOME OF THE STORMS COULD BECOME SEVERE
TODAY ACROSS THE FA WITH DAMAGING WINDS AND LARGE HAIL BEING THE
PRIMARILY THREATS.

WITH SOUTHERLY FLOW ACROSS THE FA TODAY EXPECT TEMPERATURES TO
CLIMB INTO THE 70S ACROSS THE REGION.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
EXPECT A LULL OR A DECREASE IN THE PRECIPITATION COVERAGE BRIEFLY
AT THE START OF THE SHORT TERM. ANOTHER DISTURBANCE WILL MOVE
THROUGH TONIGHT HOWEVER BRINGING A RETURN OF PRECIPITATION TO THE
REGION. YET ANOTHER WAVE BRINGS ADDITIONAL SHOWERS AND
THUNDERSTORMS TO THE FA ON THURSDAY. SOME OF THE THUNDERSTORMS ON
THURSDAY MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE
PRIMARY THREATS. A COLD FRONT APPROACHES THURSDAY EVENING AND
MOVES THROUGH THE REGION THURSDAY NIGHT INTO FRIDAY MORNING. AS
THIS STRONG COLD FRONT WORKS THROUGH THE REGION THERE IS THE
POTENTIAL FOR A DAMAGING WIND THREAT. HIGH PRESSURE WILL THEN WORK
INTO THE FA DURING THE DAY ON FRIDAY. COOLER AND DRIER AIR WILL
WORK INTO THE AREA FOR THE START OF THE WEEKEND.

NOT EXPECTING TEMPERATURES TO DROP MUCH WEDNESDAY NIGHT WITH LOW
TEMPERATURES IN THE MIDDLE 50S TO THE LOW 60S. DECENT SOUTHERLY
FLOW ON THURSDAY WILL ALLOW TEMPERATURES TO RISE INTO THE 70S TO
AROUND 80. WIND GUSTS WILL REACH UP AROUND 35 MPH AT TIMES ON
THURSDAY. ADDITIONAL WIND GUSTS ARE EXPECTED EARLY FRIDAY MORNING
AS THE FRONT MOVES THROUGH AND THE WINDS PICK UP.

CLOUD COVER IS EXPECTED TO DECREASE FRIDAY NIGHT. THIS WILL ALLOW
TEMPERATURES TO DROP OFF FRIDAY NIGHT. WITH THE DECREASE IN CLOUDS
AND THE COOLER AIR MASS WORKING INTO THE REGION ON FRIDAY TEMPERATURES
WILL DROP DOWN INTO THE 30S ACROSS A LARGE PORTION OF THE FA
FRIDAY NIGHT.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
SURFACE HIGH PRESSURE AND A DRIER AIRMASS WILL BUILD INTO THE
AREA SATURDAY BEFORE SLIDING OFF TO THE EAST THROUGH THE DAY ON
SUNDAY. HIGHS ON SATURDAY WILL BE NEAR OR SLIGHTLY BELOW
NORMAL...RANGING FROM THE MID/UPPER 50S NORTH TO LOW 60S SOUTH. AS
WE START TO GET INTO SOME RETURN FLOW...HIGHS ON SUNDAY WILL PUSH
UP INTO THE 60S ACROSS THE ENTIRE FA. LOWS SATURDAY NIGHT WILL
BE DEPENDENT ON HOW FAST THE HIGH BUILDS IN AND THEN PUSHES OFF TO
THE EAST. WE MAY END UP WITH THE BEST RADIATIONAL COOLING ACROSS
OUR WEST SATURDAY MORNING AND THEN OUR EAST FOR SATURDAY
NIGHT/SUNDAY MORNING. WILL GENERALLY KEEP LOWS IN THE UPPER 30S TO
LOWER 40S...BUT SOME COLDER READINGS WILL BE POSSIBLE IF OPTIMAL
RADIATIONAL COOLING DEVELOPS.

IN DEVELOPING WAA...EXPECT SCATTERED SHOWERS AND PERHAPS A FEW
THUNDERSTORMS TO DEVELOP SUNDAY NIGHT. PCPN SHOULD THEN BECOME
MORE WIDESPREAD MONDAY INTO MONDAY NIGHT AS SHORTWAVE ENERGY PUSHES
EAST TOWARD THE REGION. EXPECT HIGHS ON MONDAY IN THE UPPER 60S TO
LOWERS 70S. AS THE SHORT WAVE PUSHES OFF TO THE EAST...PCPN SHOULD
TAPER OFF THROUGH THE DAY ON TUESDAY WITH HIGHS GENERALLY IN THE
60S.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
FRONT NEAR KDAY TO KCMH SHOULD LIFT NORTH OF THOSE SITES VERY NEAR
THE BEGINNING OF THE TAF PERIOD WHICH WILL TAKE LIFR CONDITIONS
WITH IT. OTHERWISE VFR TO START. BUT STORMS IN ILLINOIS ARE
EXPECTED TO CONTINUE EAST AND AFFECT ALL TERMINALS IN THE EARLY
PART OF THE PERIOD. IT APPEARS AFTER THOSE STORMS MOVE THROUGH
THAT THERE WILL BE A LULL IN AN ACTIVITY. SOUTH WINDS MAY GUST TO
BETWEEN 20 AND 25 KT DURING THIS TIME PERIOD. CHANCE FOR MORE
STORMS INCREASES AFTER 20Z AND CONTINUES TO OR SHORTLY AFTER 00Z.
SHOULD BE ANOTHER LULL OVERNIGHT UNTIL LATE IN THE TAF PERIOD
WHEN YET MORE SHOWERS AND STORMS WILL BE POSSIBLE. HOWEVER AT THIS
POINT OUTSIDE OF CONVECTION IT APPEARS THAT VFR WILL PREVAIL.

OUTLOOK...THUNDERSTORMS POSSIBLE THURSDAY AND THURSDAY NIGHT.
MVFR CEILINGS AND VISIBILITIES POSSIBLE THURSDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...JGL
AVIATION...
Hazardous weather outlook, Apr 8, 9:50 AM EDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
950 AM EDT WED APR 8 2015

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-091000-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
950 AM EDT WED APR 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

ONE ROUND OF THUNDERSTORMS WILL MOVE ACROSS THE AREA FROM WEST TO
EAST DURING THE MORNING AND MIDDAY HOURS. A FEW OF THE STORMS MAY
BE STRONG TO LOCALLY SEVERE WITH LARGE HAIL AND DAMAGING WIND
GUSTS.

ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
AND EVENING. SOME OF THESE STORMS MAY BE SEVERE WITH DAMAGING WIND
GUSTS AND LARGE HAIL THE PRIMARY THREATS. IN ADDITION...THERE IS
THE POTENTIAL FOR LOCALIZED FLOODING DUE TO HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED THROUGH
FRIDAY MORNING THERE IS THE POTENTIAL FOR SOME LOCALIZED FLOODING
ISSUES. IN ADDITION TO THE FLOODING THREAT...THERE IS ALSO THE
POTENTIAL SEVERE THREAT. DAMAGING WINDS AND LARGE HAIL ARE THE
PRIMARY SEVERE THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND AGAIN
THURSDAY.

In the hours before

Special weather statement, Apr 8, 9:19 AM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
919 AM EDT WED APR 8 2015

INZ050-058-059-066-073-074-081400-
UNION IN-FRANKLIN IN-DEARBORN IN-FAYETTE IN-WAYNE IN-RIPLEY IN-
919 AM EDT WED APR 8 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN RIPLEY...
WAYNE...FAYETTE...NORTHERN DEARBORN...FRANKLIN AND UNION COUNTIES
THROUGH 1000 AM EDT...

A LINE OF STRONG THUNDERSTORMS ACROSS EAST CENTRAL AND CENTRAL
INDIANA...MOVING SOUTHEAST AT 45 MPH...WILL MOVE INTO SOUTHEAST
INDIANA THROUGH 10 AM.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CAMBRIDGE CITY...
HAGERSTOWN...LAUREL...CONNERSVILLE...FOUNTAIN
CITY...CENTERVILLE...OLDENBURG...BATESVILLE...RICHMOND...LIBERTY AND
BROOKVILLE.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3920 8545 3927 8530 3979 8531 3980 8523
      3988 8522 3988 8521 4000 8521 4001 8483
      3992 8481 3980 8481 3929 8494 3910 8545

BINAU
Special weather statement, Apr 8, 9:47 AM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
947 AM EDT WED APR 8 2015

OHZ042-051-060-061-081430-
DARKE OH-MIAMI OH-MONTGOMERY OH-PREBLE OH-
947 AM EDT WED APR 8 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PREBLE...WESTERN
MONTGOMERY...SOUTHWESTERN MIAMI AND SOUTHERN DARKE COUNTIES THROUGH
1030 AM EDT...

AT 944 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ENTERING
WESTERN OHIO...MOVING EAST AT 55 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
NICKEL SIZE HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW PARIS...CAMDEN...
GREENVILLE...EATON...ARCANUM...LEWISBURG...WEST
MILTON...TROTWOOD...MIAMISBURG AND WEST CARROLLTON.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4012 8479 4011 8423 3978 8422 3959 8423
      3958 8427 3959 8429 3959 8448 3958 8448
      3957 8480 3978 8481

BINAU
Special weather statement, Apr 8, 9:54 AM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
954 AM EDT WED APR 8 2015

OHZ034-035-042-043-051-081430-
AUGLAIZE OH-DARKE OH-MERCER OH-MIAMI OH-SHELBY OH-
954 AM EDT WED APR 8 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SHELBY...NORTHWESTERN
MIAMI...MERCER...NORTHERN DARKE AND AUGLAIZE COUNTIES THROUGH 1030 AM
EDT...

AT 951 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM ROCKFORD TO NEW WESTON TO SHARPEYE...MOVING EAST AT 45
MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CELINA...ANSONIA...
GREENVILLE...VERSAILLES...MINSTER...ST. MARYS...NEW
BREMEN...COVINGTON...WAPAKONETA...BOTKINS...CRIDERSVILLE...PIQUA AND
SIDNEY.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4069 8445 4069 8423 4066 8422 4066 8411
      4065 8408 4039 8408 4010 8424 4010 8481
      4026 8481 4033 8475 4073 8474 4073 8446

BINAU
Special weather statement, Apr 8, 10:11 AM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1011 AM EDT WED APR 8 2015

INZ066-073>075-KYZ091-OHZ070-071-077-081445-
OHIO IN-FRANKLIN IN-DEARBORN IN-RIPLEY IN-BOONE KY-BUTLER OH-
HAMILTON OH-WARREN OH-
1011 AM EDT WED APR 8 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN WARREN...
WESTERN HAMILTON...BUTLER...BOONE...RIPLEY...DEARBORN...EASTERN
FRANKLIN AND OHIO COUNTIES THROUGH 1045 AM EDT...

AT 1008 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM OXFORD TO BROOKVILLE TO HOLTON...MOVING EAST AT 50
MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OXFORD...VERSAILLES...
MILAN...BRIGHT...HARRISON...DILLSBORO...HAMILTON...HIDDEN VALLEY...
MIDDLETOWN...GREENDALE...AURORA...LAWRENCEBURG...COLERAIN TOWNSHIP...
FAIRFIELD AND FRANKLIN.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH. WATER WILL POND
ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3956 8478 3957 8403 3897 8485 3900 8545
      3907 8545

BINAU
Local storm report, Apr 8, 10:17 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1017 AM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     TSTM WND GST     KOXD OXFORD MIAMI APT   39.50N 84.78W
04/08/2015  M51 MPH          BUTLER             OH   AWOS

&&

KURZ
Local storm report, Apr 8, 10:27 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1027 AM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 AM     TSTM WND GST     1 N EATON               39.76N 84.63W
04/08/2015  M54 MPH          PREBLE             OH   TRAINED SPOTTER

&&

BC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 9:47 AM EDTSpecial Weather StatementILNMiami, Montgomery, Preble43 min
Apr 8, 9:54 AM EDTSpecial Weather StatementILNAuglaize, Darke, Mercer, Shelby36 min
Apr 8, 10:02 AM EDTSevere Thunderstorm WarningILNMontgomery, Preble43 min
Apr 8, 10:11 AM EDTSpecial Weather StatementILNButler, Hamilton34 min
Apr 8, 10:16 AM EDTSevere Thunderstorm WarningILNDarke, Miami44 min
Apr 8, 10:18 AM EDTSevere Thunderstorm WarningILNButler, Greene, Warren42 min
Apr 8, 10:33 AM EDTSevere Thunderstorm WarningILNClark, Greene, Miami, Montgomery42 min
Apr 8, 10:47 AM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Highland, Warren43 min
Apr 8, 10:54 AM EDTSpecial Weather StatementILNClermont, Highland36 min
Apr 8, 10:55 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Madison35 min
Apr 8, 11:09 AM EDTSevere Thunderstorm WarningILNClark, Fayette, Greene, Madison36 min
Apr 8, 11:15 AM EDTSevere Thunderstorm WarningILNClermont45 min
Apr 8, 11:26 AM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Clinton, Fayette, Highland and 3 more49 min
Apr 8, 11:37 AM EDTSevere Thunderstorm WarningILNFayette, Franklin, Madison, Pickaway38 min
Apr 8, 11:49 AM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont41 min
Apr 8, 12:06 PM EDTSevere Thunderstorm WarningILNAdams, Hocking, Pickaway, Pike, Ross, Scioto39 min
Apr 8, 12:08 PM EDTSpecial Weather StatementILNFairfield, Licking52 min
Apr 8, 12:26 PM EDTSevere Thunderstorm WarningILNAdams, Brown49 min
Apr 8, 3:40 PM EDTFlash Flood WatchILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more41 hr
Apr 8, 6:33 PM EDTSevere Thunderstorm WarningILNAdams, Brown42 min
Apr 8, 6:46 PM EDTSevere Thunderstorm WarningILNBrown, Clermont44 min
Apr 8, 7:07 PM EDTSevere Thunderstorm WarningILNAdams, Brown53 min
Apr 8, 7:40 PM EDTSpecial Weather StatementILNPike35 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.